# SDR AALA2000329

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEADING EDGE SKIN BUTT JOINT BELOW LOWER VOR ANTENNA SEVERAL FASTENERS PULLED BELOW SKIN LEVEL L/E AREA.  REPAIRED PER ESO 80559 DATED 2/11/00.  (M)
